Research Repository

Sum-dominant sets and restricted-sum-dominant sets in finite abelian groups

Penman, DB and Wells, MD (2014) 'Sum-dominant sets and restricted-sum-dominant sets in finite abelian groups.' Acta Arithmetica, 165 (4). 361 - 383. ISSN 0065-1036

[img]
Preview
Text
361-384.pdf

Download (368kB) | Preview
Item Type: Article
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Science and Health > Mathematical Sciences, Department of
Depositing User: David Penman
Date Deposited: 24 Oct 2014 08:51
Last Modified: 23 Jan 2019 05:15
URI: http://repository.essex.ac.uk/id/eprint/10944

Actions (login required)

View Item View Item